# SDR CHQA200800142

- Difficulty date: July 13, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 8004404
- Condition: Faulty
- Location: Rt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5994, RDU TO SDF.  DURING CLIMB AT 3,000 FT THE FLAPS WERE SELECTED FROM 3 DEGREES TO ZERO AND THE CREW RECEIVED A FLAP FAIL MESSAGE.  THE CREW REPORTED THAT THE LEFT FLAP STOPPED AT 3 DEGREES AND THE RIGHT FLAP STOPPED AT ZERO.  MAINTENANCE RIGGED THE FLAPS AND BPSU`S AND REPLACED THE INBOARD SKEW SENSOR ON THE RT OUTBOARD FLAP.  (A)
